# SDR DALA2016101907352

- Difficulty date: October 18, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 71,033 hours, 53,126 cycles
- System (JASC): 2565 · Escape Slide
- Part: Packing
- Condition: Damaged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE PACKING OF TAIL CONE EVACUATION SLIDE.  THE SLIDE WAS REPLACED AND WAS INSTALLED IAW CARD 5350-4644, JOB 001-0195.
